# SDR DL72S020846

- Difficulty date: July 19, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 60,172 hours, 43,820 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT F-I LETTER CK FOUND .375 INCH CRACK NR 2 SLAT AT TAI DUCT CUTOUT, INBOARD CORNER.  REPAIRED PER M/M 57-54-000-8 FIG 802A.
